MathSciNet Relay Station
MathSciNet bibliographic data
MR1195426 (94g:73044) 73V05 (65M60 73D15 73D35)
Makridakis, Charalambos G. Finite element approximations of nonlinear elastic waves. Math. Comp. 61 (1993), no. 204, 569–594.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement